# SDR BMAC050006

- Difficulty date: May 13, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N536PA
- Make and model: Jetair JETSTM4101
- Aircraft serial: 681
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

AIRCRAFT EXPERIENCED "BIRD STRIKE" DURING DESCENT AT 3500 FEET.  MAINTENANCE REPLACED PROPELLER, SPINNER, AND TO REPLACE RT ENGINE FOR TEARDOWN INSPECTION.
